# SDR TWAA0002606

- Difficulty date: February 9, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N64339
- Make and model: Boeing 727231
- Aircraft serial: 20844
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THERE WAS A BULGE IN THE FUSELAGE SKIN AT STA 660, STRINGER 28L.  REPLACED STRINGER FROM STA 657 TO 680 PER SRM 53-10-3, PAGE 3.
